Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Equivariant corks

Dave Auckly, Hee Jung Kim, Paul Melvin and Daniel Ruberman

Algebraic & Geometric Topology 17 (2017) 1771–1783

For any finite subgroup G of SO(4), we construct a contractible 4–manifold C, with an effective G–action on its boundary, that can be embedded in a closed 4–manifold so that cutting C out and regluing using distinct elements of G will always yield distinct smooth 4–manifolds.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

corks, smooth structures on 4-manifolds
Mathematical Subject Classification 2010
Primary: 57M99
Secondary: 57R55
Received: 20 April 2016
Revised: 14 September 2016
Accepted: 22 September 2016
Published: 17 July 2017
Dave Auckly
Department of Mathematics
Kansas State University
Manhattan, KS 66506
United States
Hee Jung Kim
Department of Mathematical Sciences
Seoul National University
Seoul 151-747
South Korea
Paul Melvin
Department of Mathematics
Bryn Mawr College
Bryn Mawr, PA 19010
United States
Daniel Ruberman
Department of Mathematics
Brandeis University
MS 050
Waltham, MA 02454
United States